MathSciNet Relay Station
MathSciNet bibliographic data
MR2368664 46A70
Şahiner, A.; Gürdal, M.; Saltan, S.; Gunawan, H. Ideal convergence in 2-normed spaces. Taiwanese J. Math. 11 (2007), no. 5, 1477–1484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement